| Model Number |
TA4535L |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a low anterior bowel resection open procedure, the surgeon tried to squeeze the handle but it would not move and the device did not fire.A new reload was used but same thing happened.Another pre-loaded stapler was used to complete the case.There was no patient injury.